# SDR FDEA202202100976

- Difficulty date: February 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AFA77959
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK HAS CORROSION AT STATION 1791 RBL 50 SEAT-TRACK ATTACH LOBE REPAIR PER SRM#53-00-52-2R FIG-201 SHT-1 PG-26
